# SDR SWAA2015052539957

- Difficulty date: May 22, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 24,463 hours, 10,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER AFT EMER ESCAPE LIGHT COVER MISSING.  R & R LIGHT ASSEMBLY IAW MM.
